# SDR DALA2018050303022

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 55,350 hours, 18,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 760 ABOVE STR 16L FUSELAGE SKIN DENT. 53-00-01 REPAIR 3 FIG 201. NO DAMAGE NOTED ON FRAME FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-00-01 REPAIR 3.
